MAUDE Adverse Event Report: CIRCADIANCE, LLC SMART MONITOR 2; INFANT APNEA MONITOR

CIRCADIANCE, LLC SMART MONITOR 2; INFANT APNEA MONITOR
Model Number 4003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of the date of this investigation, circadiance has not been able to determine the medical reason for the patient "turning blue".As such, circadiance has decided to classify this event as a reportable event to the fda even though there is no evidence that the monitor in question was malfunctioning as we are not able to determine if the reported "failure to alarm" was in fact related to the monitor or a patient condition that is not detectable by the monitor such as an airway obstruction.
 
Event or Problem Description
Infant was reported to have been monitored by the device in question.The parents reported to the durable medical equipment provider that the baby was found blue and the monitor was not alarming.The patient was transported to the hospital and admitted.There was no permanent injury reported to circadiance and the patient was reported to have been discharged back home the day after admission.

Brand Name
SMART MONITOR 2
Common Device Name
INFANT APNEA MONITOR
Manufacturer (Section D)
CIRCADIANCE, LLC
1300 rodi road
turtle creek PA 15145
MDR Report Key7486197
Report Number3006182632-2018-00010
Device Sequence Number11253623
Product Code FLS
UDI-Device IdentifierB0364002
UDI-PublicB0364002
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K011597
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Patient Family Member or Friend
Device Model Number4003
Device Catalogue Number4003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2018
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age2 MO